# SDR ABXA010450

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,066 hours, 24,693 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 384
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATED.  LANDING GEAR AND DOOR LATCHING SELECTOR INDICATED RIGHT MAIN DOOR UNLATCHED.  FOLLOWED ABNORMAL PROCEDURE AND ALL INDICATIONS RETURNED TO NORMAL.  REPLACED THE GEAR PROXIMITY CONTROL BOX IAW DC-8 MM 32-10-00.  OPS CHECKED GOOD.
